Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

In menopause, have been spotting, cramping, and having hot flashes. On estradial and progesterone. Suggest?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5764 Questions
Question
I am menopausal and for the past three months I have been spotting, cramping, and having hot flashes the 15th of every month for about 5-7 days. I have been on estradial and progesterone for a year and have been able to keep the hot flashes at a minimum but they have taken off the past month!
Posted Sat, 7 Sep 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Aarti Abraham 21 minutes later
Brief Answer:
DISCUSS WITH YOUR DR REGARDING DOSE ADJUSTMENT.

Detailed Answer:
Hello
Thanks for your query.
All the symptoms you describe are definitely due to menopause, and treatable with HRT ( doctor for adjusting the dosages accordingly.
Of course, needless to say , a healthy diet and a dedicated fitness regime will go a long way towards alleviating many of these symptoms.
All the best, please feel free to discuss further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor